Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Operators with closed range


Author: Robert Kaufman
Journal: Proc. Amer. Math. Soc. 17 (1966), 767-768
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0205073-7
MathSciNet review: 0205073
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des operations linéaires, Monografie Matematyczne, Warsaw, 1932; pp. 145-152.
  • [2] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958; Lemma 3, p. 488.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0205073-7
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society